# SDR USAA2009102992925

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 1,178 hours, 330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 383 - CLT - EMERGENCY EGRESS SYSTEM - AFTER CLOSING L1 DOOR, EMERGENCY EXIT SLIDE WOULD NOT ARM.  HANDLE WENT INTO ARMED POSITION BUT SLIDE DID NOT SHOW ARMED ON DOOR / OXY PG ON FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE FOUND FOREIGN OBJECT OBSTRUCTING SLIDE/LOCK ENGAGE.  REMOVED DEBRIS AND ALL INDICATIONS WERE NORMAL.
